Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Treanda

USER REVIEWS

Comment from: Carolyn65-71on Treatment for 1-6 months Published: August 16

I came down with trigeminal neuralgia 1 month ago. Went to ER with agony. Given 200 mg Tegretol. It stopped the pain but has made me a zombie. I am 71 but very active, in school, play cello. Now I am a zombie and I feel like my life is over because I have to choose between crippling agony of TGN or being a zombie, and I have to choose zombie. My heart is broken. I am also depressed now, never was before, and have gained weight, 5 lbs in one month.

Related Reading: trigeminal neuralgia | tegretol

Comment from: tisha35-44on Treatment for 1-6 months Published: May 16

Never had an allergy on medicine but after taking this medicine for 5 weeks to treat my nerve pain on my 1.5cm scalp surgery, I had a severe allergic reaction "Steven Johnson Syndrome which covers 90% of my body with a red patch & blister where I was brought in emergency & being hospitalized for 2 weeks. I'm like a burn person were hands & feet had blisters, mouth sores, & nails almost pop out. Liver & kidney swells.Even liquid hardly pass thru your throat & was put on isolation room due to prone to infection. Now 7 months had passed, dark patches still covering my entire body. Looks like a dalmatian dog :P. Now I had developed massive food allergies & allergens. Only few I can eat Bottom line, Thanks God Im still alive & that dark patchy skin i have wont define me. thank you.

Related Reading: allergy | liver | kidney

Comment from: 55-64on Treatment for less than 1 month Published: August 16

Erased my husband's long-term memory. He had a photographic memory, then poof! Gone.

Comment from: Angie35-44on Treatment for 5-10 years Published: June 11

I took 1,200 mg of Tegratol daily for 5 years in the late 90's. While it did do it's job it also erased my memory of those 5 years of life. I have virtually no memories of high school

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors